# SDR RMXA20110509001

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N202AE
- Make and model: Snias AS350B2
- Aircraft serial: 3343
- Aircraft time: 1,759 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550175340
- Condition: Dirty
- Location: Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR LIGHT ILLUMINATED AFTER ENGINE START.  ACFT ENGINE SHUTDOWN AND FLIGHT ABORTED. TECH CLEANED DETECTOR AND OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
